# SDR CALA0600341

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 59,205 hours, 26,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON TOP AND BOTTOM AT STA 986.5, RBL 43.  A REPAIR STRAP WAS INSTALLED IAW SRM 53-00-51, FIGURE 201, REPAIR 3.
